# SDR CALA0100003

- Difficulty date: January 2, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N19382
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26311
- Aircraft time: 18,564 hours, 9,951 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 301A10805
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ENGINE NOSE COWL DENTED. THE RT ENGINE NOSE COWL WAS REMOVED AND REPLACED IAW MM 71-11-01.
